# SDR SWAA2021071291932

- Difficulty date: July 6, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Alignment
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR IS SAGGING.  REMOVED BODY SIDE TORQUE TUBE COVER IAW SRM 51-40-02-0G-0. REMOVED UPPER TORQUE TUBE BEARING PLATE IAW SRM 51-40-02-0G-0. REMOVED AND REPLACED WORN BEARING IN UPPER TORQUE TUBE PLATE IAW SOPM 20-50-03. VERIFIED STEP 2 OK TO INSTALL BEARING PLATE INSTALLED UPPER TORQUE TUBE BEARING PLATE IAW SRM 51-40-02-0G-0. VERIFIED STEP 4 C/W OK TO INSTALL FUSELAGE TORQUE TUBE ACCESS PANEL INSTALLED FWD GALLEY SERVICE DOOR FUSELAGE TORQUE TUBE ACCESS PANEL IAW SRM 51-40-02-0G-0. REMOVED UPPER TORQUE TUBE BEARING PLATE REMOVED AND REPLACED WORN BEARING IN UPPER TORQUE TUBE PLATE INSTALLED UPPER TORQUE TUBE BEARING PLATE IAW SRM 51-40-02-0G-0 AND SOPM 20-50-03.
